- -

Accuracy of analytical-numerical solutions of the Michaelis-Menten equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Accuracy of analytical-numerical solutions of the Michaelis-Menten equation

Show full item record

Gonzalez-Parra, G.; Acedo Rodríguez, L.; Arenas, A. (2011). Accuracy of analytical-numerical solutions of the Michaelis-Menten equation. Computational and Applied Mathematics. 30(2):445-461. doi:10.1590/S1807-03022011000200011

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/66362

Files in this item

Item Metadata

Title: Accuracy of analytical-numerical solutions of the Michaelis-Menten equation
Author: Gonzalez-Parra, G. Acedo Rodríguez, Luis Arenas, A.
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Issued date:
Abstract:
[EN] It is the aim of this paper to investigate a suitable approach to compute solutions of the powerful Michaelis-Menten enzyme reaction equation with less computational effort. We obtain analytical-numerical solutions ...[+]
Subjects: Michaelis-Menten , Kinetics , Enzyme-catalyzed reaction , Differential transformation method (DTM) , Modal series
Copyrigths: Reserva de todos los derechos
Source:
Computational and Applied Mathematics. (issn: 0101-8205 )
DOI: 10.1590/S1807-03022011000200011
Publisher:
Sociedade Brasileira de Matemática Aplicada e Computacional
Publisher version: http://dx.doi.org/10.1590/S1807-03022011000200011
Project ID:
UPV/PAID-06-09 2588
Thanks:
Authors are grateful to the reviewers for their helpful comments and suggestions. Luis Acedo acknowledges financial support from the grant PAID-06-09 ref: 2588 of the Universitat Politecnica de Valencia, Spain.
Type: Artículo

This item appears in the following Collection(s)

Show full item record